# SDR REXA2025063000702

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 47,073 hours, 36,626 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Fitting
- Part number: AV67021081013
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER MID LOWER HINGE ASSY., LOWER HINGE HALF P/N AV670-21140-001 HAS AN EXCESSIVELY WORN BEARING LANDING. COMPLIED WITH MHIRJ REO 670-55-31-192 REV-- DATED 2025-06-20. INSTALLED NEW SERVICABLE LOWER HINGE P/N AV670-21081-013.
